# SDR CA020531004

- Difficulty date: March 8, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Failed
- Location: Dual Dist
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DEICE PRESSURE CAUTION LIGHT ON DURING CLIMBOUT IN ICING CONDITIONS.  ICE DETECTED WAS DISPLAYED ON ENGINE DISPLAY.  AIRFRAME MODE SELECTOR: SLOW WAS SELECTED.  ICING CONDITION EXITED AND AIRFRAME MODE SELECTOR SELECTED OFF.  RESET OF FAULT CODES IN CDS PERFORMED.THE DE-ICE PRESSURE CAUTIONS REAPPEARED AGAIN 11 MAR.  AN ENGINE RUN AND BOOT CHECK WAS PERFORMED WITHOUT ANY REMARKS. RESET OF FAULT CODES IN CDS PERFORMED.  FAULT CODE DDV 5A FAILED WAS NOTED. TEST PERFORMED IN ACC WITH AMM 30-11-00. DURING TEST NO GREEN LIGHT FOR THE OUTER RT TAIL BOOT WAS RECEIVED ON THE IRPS PANEL. DUAL DISTRIBUTING VALVE REPLACED ACC TO AMM 30-11-16.
